Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation

Banas L, Brzeźniak Z, Prohl A (2013)
SIAM Journal on Scientific Computing 35(1): B62-B81.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
PUB-ID

Cite this

Banas L, Brzeźniak Z, Prohl A. Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation. SIAM Journal on Scientific Computing. 2013;35(1):B62-B81.
Banas, L., Brzeźniak, Z., & Prohl, A. (2013). Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation. SIAM Journal on Scientific Computing, 35(1), B62-B81. doi:10.1137/110856666
Banas, L., Brzeźniak, Z., and Prohl, A. (2013). Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation. SIAM Journal on Scientific Computing 35, B62-B81.
Banas, L., Brzeźniak, Z., & Prohl, A., 2013. Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation. SIAM Journal on Scientific Computing, 35(1), p B62-B81.
L. Banas, Z. Brzeźniak, and A. Prohl, “Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation”, SIAM Journal on Scientific Computing, vol. 35, 2013, pp. B62-B81.
Banas, L., Brzeźniak, Z., Prohl, A.: Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation. SIAM Journal on Scientific Computing. 35, B62-B81 (2013).
Banas, Lubomir, Brzeźniak, Zdzislaw, and Prohl, Andreas. “Computational Studies for the Stochastic Landau-Lifshitz-Gilbert Equation”. SIAM Journal on Scientific Computing 35.1 (2013): B62-B81.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar